MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 1.1 ML, BIFUSE EXT SET W/CHEMOLOCK¿ PORT, CHEMOCLAVE®, SPIROS®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 1.1 ML, BIFUSE EXT SET W/CHEMOLOCK¿ PORT, CHEMOCLAVE®, SPIROS®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3932
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E tab initial reporter - the complaint came through: (b)(6).Investigation summary: the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video, a comprehensive investigation cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
A complaint was received with regards to a 7.5" (19 cm) appx 1.1 ml, bifuse ext set w/chemolock¿ port, chemoclave¿, spiros¿, 2 clamps that experienced leakage.The reporter stated that chemolock y connected to axatilimab & ns lines, then connected to patient.Axatilimab infusion initiated.Leak noted from connection at base of chemolock to y tubing, medication pooling on patient's bed.Infusion stopped & chemolock y changed.Spill cleaned up appropriately.Infusion resumed with no issue.There was patient involvement and no adverse event.Lost small amount of medication but not significant.

Brand Name
7.5" (19 CM) APPX 1.1 ML, BIFUSE EXT SET W/CHEMOLOCK¿ PORT, CHEMOCLAVE®, SPIROS®
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20641493
Report Number9617594-2024-01582
Device Sequence Number7367229
Product Code ONB
UDI-Device Identifier00887709077621
UDI-Public(01)00887709077621(17)281201(10)13856643
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3932
Device Lot Number13856643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXATILIMAB, MFR UNKNOWN.
Patient SexUnknown